Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 3, Pages 422–432 (Mi zvmmf1049)  

This article is cited in 6 scientific papers (total in 6 papers)

Asymptotics of eigenvalues for a cylinder that is heat-insulated on a narrow strip

M. Yu. Planida

Bashkir State Pedagogical University, Ufa

Full text: PDF file (1243 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:3, 403–413

Bibliographic databases:
UDC: 519.632.6
MSC: Primary 35P15; Secondary 35J25, 58J37
Received: 21.02.2002
Revised: 08.05.2002

Citation: M. Yu. Planida, “Asymptotics of eigenvalues for a cylinder that is heat-insulated on a narrow strip”, Zh. Vychisl. Mat. Mat. Fiz., 43:3 (2003), 422–432; Comput. Math. Math. Phys., 43:3 (2003), 403–413

Citation in format AMSBIB
\Bibitem{Pla03}
\by M.~Yu.~Planida
\paper Asymptotics of eigenvalues for a cylinder that is heat-insulated on a narrow strip
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 3
\pages 422--432
\mathnet{http://mi.mathnet.ru/zvmmf1049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1994401}
\zmath{https://zbmath.org/?q=an:1072.35135}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 3
\pages 403--413


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1049
  • http://mi.mathnet.ru/eng/zvmmf/v43/i3/p422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Planida M.Y., “Asymptotics for eigenvalues of the Laplacian with a Neumann boundary condition on a thin cut-out tube”, Comptes Rendus Mecanique, 331:8 (2003), 531–536  crossref  zmath  adsnasa  isi  scopus
    2. G. A. Chechkin, “Asymptotic expansions of eigenvalues and eigenfunctions of an elliptic operator in a domain with many “light” concentrated masses situated on the boundary. Two-dimensional case”, Izv. Math., 69:4 (2005), 805–846  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. M. I. Cherdantsev, “Asymptotic Expansion of Eigenvalues of the Laplace Operator in Domains with Singularly Perturbed Boundary”, Math. Notes, 78:2 (2005), 270–278  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. M. Yu. Planida, “Asymptotics of the eigenelements of the Laplacian with singular perturbations of boundary conditions on narrow and thin sets”, Sb. Math., 196:5 (2005), 703–741  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. A. R. Bikmetov, D. I. Borisov, “Discrete Spectrum of the Schrodinger Operator Perturbed by a Narrowly Supported Potential”, Theoret. and Math. Phys., 145:3 (2005), 1691–1702  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Planida M.Y., “Singular perturbation of the Dirichlet problem in an infinite cylinder”, Doklady Mathematics, 71:3 (2005), 466–469  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:253
    Full text:77
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021